Universidad Complutense de Madrid
E-Prints Complutense

Invariant Complex Structures on Tangent and Cotangent Lie Groups of Dimension Six

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig and Ovando, Gabriela P. (2012) Invariant Complex Structures on Tangent and Cotangent Lie Groups of Dimension Six. Osaka Journal of Mathematics, 49 (2). pp. 489-513. ISSN 0030-6126

[img] PDF
Restringido a Repository staff only

351kB

Official URL: http://ir.library.osaka-u.ac.jp/dspace/bitstream/11094/8992/1/ojm49_02_489.pdf




Abstract

This paper deals with left invariant complex structures on simply connected Lie groups, the Lie algebra of which is of the type Th D hË V, where is either the adjoint or the coadjoint representation. The main topic is the existence question of complex structures on Th for h a three dimensional real Lie algebra. First it was proposed the study of complex structures J satisfying the constraint Jh D V. Whenever is the adjoint representation this kind of complex structures are associated to non-singular derivations of h. This fact allows different kinds of applications.


Item Type:Article
Uncontrolled Keywords:Complex structures; Lie algebras; symplectic structures
Subjects:Sciences > Physics > Quantum theory
ID Code:20735
Deposited On:10 Apr 2013 14:32
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page